Alert archive / California / Small Craft Advisories in 2024
Small Craft Advisory 93, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 8, 2024, 3:08 AM PDT. It took effect at Sep 9, 2024, 9:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2024, 3:08 AM PDT (10:08 UTC)
- In effect from
- Sep 9, 2024, 9:00 PM PDT
- Expired
- Sep 11, 2024, 9:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
283 WHUS76 KEKA 081008 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 308 AM PDT Sun Sep 8 2024 PZZ470-081815- /O.NEW.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 308 AM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 11 PM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM Monday to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081815- /O.NEW.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 308 AM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 8 PM Monday to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
638 WHUS76 KEKA 081559 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 859 AM PDT Sun Sep 8 2024 PZZ470-090000- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 859 AM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 11 PM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM Monday to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-090000- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 859 AM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 8 PM Monday to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
409 WHUS76 KEKA 082213 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 313 PM PDT Sun Sep 8 2024 PZZ470-090615- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 313 PM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 11 PM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM Monday to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-090615- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 313 PM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 8 PM Monday to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
277 WHUS76 KEKA 090343 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 843 PM PDT Sun Sep 8 2024 PZZ470-091145- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 843 PM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 11 PM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM Monday to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-091145- /O.CON.KEKA.SC.Y.0093.240910T0300Z-240911T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 843 PM PDT Sun Sep 8 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 8 PM Monday to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
817 WHUS76 KEKA 091151 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 451 AM PDT Mon Sep 9 2024 PZZ455-092000- /O.EXB.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 451 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-092000- /O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 451 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-092000- /O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 451 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
216 WHUS76 KEKA 091526 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 AM PDT Mon Sep 9 2024 PZZ470-092330- /O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 826 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-092330- /O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 826 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-092330- /O.CON.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 826 AM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
223 WHUS76 KEKA 092126 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 226 PM PDT Mon Sep 9 2024 PZZ475-100530- /O.EXT.KEKA.SC.Y.0093.240910T0400Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 226 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-100530- /O.EXT.KEKA.SC.Y.0093.240910T2200Z-240911T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 226 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-100530- /O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 226 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
309 WHUS76 KEKA 100328 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 828 PM PDT Mon Sep 9 2024 PZZ455-100430- /O.CAN.KEKA.SC.Y.0093.240910T2200Z-240911T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 828 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ470-101130- /O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 828 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-101130- /O.CON.KEKA.SC.Y.0093.240910T0400Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 828 PM PDT Mon Sep 9 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
712 WHUS76 KEKA 100958 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PDT Tue Sep 10 2024 PZZ470-101800- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 258 AM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-101800- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
088 WHUS76 KEKA 101527 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 827 AM PDT Tue Sep 10 2024 PZZ470-102330- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 827 AM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-102330- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 827 AM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
505 WHUS76 KEKA 102137 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 237 PM PDT Tue Sep 10 2024 PZZ455-110545- /O.EXB.KEKA.SC.Y.0093.240910T2200Z-240911T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 237 PM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-102245- /O.EXT.KEKA.SC.Y.0093.000000T0000Z-240910T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 237 PM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110545- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 237 PM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
855 WHUS76 KEKA 110337 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 837 PM PDT Tue Sep 10 2024 PZZ455-111000- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 837 PM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111145- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 837 PM PDT Tue Sep 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
317 WHUS76 KEKA 110959 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 AM PDT Wed Sep 11 2024 PZZ455-111100- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-240911T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 259 AM PDT Wed Sep 11 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ475-111600- /O.CON.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PDT Wed Sep 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
164 WHUS76 KEKA 111548 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 848 AM PDT Wed Sep 11 2024 PZZ475-111700- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-240911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 848 AM PDT Wed Sep 11 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:18 PM PDT, 12 hours 50 minutes earlier.
Area forecast discussion, Sep 7, 2:18 PM PDT, 12 hours 50 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 218 PM PDT Sat Sep 7 2024 .SYNOPSIS...The coast will continue to be overcasts insulating temperatures to mild seasonal ranges while warm dry conditions continue for the interior. A substantial low pressure trough with the potential for gusty winds and light precipitation will arrive midweek. && .DISCUSSION...Visible satellite imagery shows dense offshore marine stratus with a few eddies and reversal flow just south of Cape Mendocino. The retreat of coastal stratus is minimal and so the return of said stratus will be onset sooner than later. Light onshore winds are forecast through the rest of the day. Temperatures have been close to normal climatology for the season with interior highs near Hoopa and Willow Creek around 92F. Big Bar has reached 95 today and so we are still in the throws of summer. Slightly cooler temperatures have been reported towards the coast with Blue Lake at 87 and Kneeland around 82. Mid to low 90's in Lake County with Kelseyville a bit higher today around 95. Model soundings are showing a dry warm profile for the next few days for the CWA, although a cooling trend is coming as a trough with a deeper low digs into the area early Wednesday morning. Ensembles are beginning to signal in agreement on timing. NBM indicates about a 40%-50% chance of wetting rain (>0.1 in) in Del Norte and Humboldt Counties Wednesday, with much lower chances (around 10-20%) in Mendocino and Lake counties. The back side of the trough could bring gusty northwesterly wind to Mendocino and Lake counties, with NBM showing probabilities around 50% to see a peak gust above 30 mph Wednesday. More specific details will become clearer in the coming days, so stay tuned. /JB /EYS && .AVIATION...LIFR conditions along the north coast terminals are being observed. The current marine layer depth is remaining shallow and unchanged with KACV and KCEC reporting degraded vsby due fog and mist as well as ceilings around 200-400 ft AGL and the top of the layer at 1000 ft AGL. Model guidance is suggesting overwhelmingly these conditions will persist for the next 24 hours with minimal fluctuation. Any improvement this afternoon (50% chance of MVFR at KACV) will be short-lived. The National Blend of Models indicates probabilities of 70-85% for LIFR ceilings (<500ft) and 25-40% chance for LIFR vsbys (<1SM) redeveloping this evening. KUKI will remain VFR with a chance of high clouds over the terminal. /DB && .MARINE...A weak upper level trough has a weakened ocean/land pressure gradient, forcing light northerly winds today. These winds are forecast to increase slightly (~5kt) Sunday, primarily downwind of Cape Mendocino where a few localized gusts up to 20 kt are possible. Seas around 3 to 5 ft are forecast to remain comprised of northerly wind waves and a decaying westerly swell. Northerly winds and large steep northerly wind waves are expected to build next week. /DB && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Nearby
Small Craft Advisories in California, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.